# SDR MK1Y20210519009

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 98,045 hours, 26,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 334 S38-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND A DENT WITH CREASE ON FUSELAGE SKIN – SEC 41, STA   334, STR 38R, TO STR 39R
